# SDR SWIA202162677

- Difficulty date: July 17, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 38,096 hours, 37,657 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAMON LBL 9.0 FROM ROUGHLY FS 409.00 +120  TO 559+8 CORRODED IN MULTIPLE PLACES (MARKED) & HAS 3 LOOSE/WRONG FASTENERS    (FILED CLOSED)    CORROSION FOUND ON FLOORBEAM CAP FOUND TO BE OUT OF LIMITS IAW BOMBARDIER REO 601R-53-41-2962 REV.-A 2021-09-22 REMOVED AND REPLACED FLOORBEAM CAP AT LBL 9.0 FROM FS 409+128 TO FS 559+8 IAW CRJ 200 SRM 53-00-00, SRM 51-42-06, SRM 51-42-21, SRM 51-42-06, SRM 51-52-21, SRM 51-25-21. COMPLIED WITH 51-900-1003-SKY / CALIBRATED TOOLS USED: DEPTH GAGE AV1186, JAN 2022.  / NEGLIGIBLE WEIGHT CHANGE. / OLYMPUS 600 NORTEC AV8958, SEPT, 2021. / DEPTH GAUGE AG 1186 CAL DUE: JAN2022 / OLYMPUS 600 NORTECTOOL ID: AV 8958 CAL DUE: SEP2021
